MAUDE Adverse Event Report: Medos International SARL 4K C-MNT SCP,4.0,30,167,MITEK; Arthroscope

Medos International SARL 4K C-MNT SCP,4.0,30,167,MITEK; Arthroscope
Catalog Number 242268
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unspecified surgical procedure it was observed that the 4k c-mnt scp,4.0,30,167,mitek scope device had a cracked lens.During in-house engineering evaluation it was determined that the device was broken (2+ pieces): chipped/shaved/delaminated.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary
=
> the product was returned to depuy synthes service center for evaluation then, the device was forwarded to oem and the following defects were identified: repair level 3 major repair - other damages caused by customer - outer tube damaged, distal tip distal tip damaged deep scratches/knicks - laser welding damaged, needle welded seam cracked - illumination distal tip fiber damaged - optical system, optical components broken lenses in optical system distal cover glass/negative damaged - cosmetic issue scratches/dents rust/discoloration - engraving/identification visual : scratched/nicked, broken (2+ pieces) : chipped/shaved/delaminated, visual : deformed/bent and labeling : illegible etch the defective parts needs to be replaced to resolve the issues.The reported complaint was confirmed based on the service evaluation results.The investigation traced the potential cause to faulty parts.It has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.

Brand Name
4K C-MNT SCP,4.0,30,167,MITEK
Common Device Name
Arthroscope
Manufacturer (Section D)
Medos International SARL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
Medos International SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50858938
Report Number1221934-2026-04288
Device Sequence Number15959041
Product Code HRX
UDI-Device Identifier10886705032075
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242268
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown